# SDR DXTA2012F00202

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N441QS
- Make and model: Gulstm GIV
- Aircraft serial: 1341
- Aircraft time: 11,724 hours, 5,908 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 1159W407016
- Part serial: 1341R
- Condition: Corroded
- Location: Zone 600
- Part time: 11,724 hours, 5,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WINGLET ATTACH BORE,  REPAIRED.
